# SDR UPS07449313

- Difficulty date: February 20, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B089309
- Condition: Cracked
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT LT VERTICAL WEB FOUND CRACKED AT STA 1500 TO STA 1520 STR 34L AFT EDGE AREA.  CRACK LENGTH .75 INCH.  VERTICAL WEB REPLACED PER SRM 51-10-01 PG 9.
